Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 31 July 2020

Convergence Results for Fixed Point Problems of Accretive Operators in Banach Spaces

Chioma Lydia Ejikeme1, Mujahid Abbas2 & Dennis Ferdinand Agbebaku1

Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 161–169 · doi.org/10.3844/jmssp.2020.161.169

6,462 accesses3,527 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

This paper deals with the approximate solutions of accretive maps in a uniformly convex Banach space. A weak convergence of a three - step iterative scheme involving the resolvents of accretive operators is proved. The main result is applied to a convex minimization problem in Hilbert spaces. In particular, the minimizer of a convex and proper lower semi-continuous function defined in a Hilbert space was obtained. Numerical illustration with graphical display of the convergence of the sequence obtained from the iterative scheme is also presented.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ejikeme, C. L., Abbas, M. & Agbebaku, D. F. (2020). Convergence Results for Fixed Point Problems of Accretive Operators in Banach Spaces. Journal of Mathematics and Statistics, 16(1), 161–169. https://doi.org/10.3844/jmssp.2020.161.169

Licence
CC BY 3.0
Issue
Volume 16, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Convergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesJournal of Mathematics and Statistics · Volume 16, Issue 1 · pp. 161–169 · CC BY 3.0Download